# SDR COMA9660078

- Difficulty date: May 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7014
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Drag Brace
- Part number: 16400105
- Condition: Failed
- Location: Nlg
- Part time: 5,092 hours
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LANDING GEAR DISAGREE MESSAGE ON EICAS WHEN L/G SELECTED DOWN.  REPLACED THE NLG DRAG BRACE ASSY.
